# SDR P5CA2018041600062

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,244 hours, 20,151 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Fire Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 SATUS MESSAGE.  PERFORMED FIM 26-11 FT 806, NO DEFECTS NOTED.   INSPECTED AND CLEANED THE NR 2 FIRE LOOP CONNECTOR.  OPS CHECKED GOOD, NO STATUS MESSAGE ON EICAS.
